Taking a contraceptive pill break mid-pack (Yasmin)
I've been on Yasmin for about 2 years. I normally take three packs in a row and in the last week of the third pack i get some light bleeding which i see as an indicator to have a break. Except the last pack i took (which was the third in a row) I got no bleeding so got a bit arrogant and started on a fourth pack. Within 2 days of starting the new pack the light bleeding started. I'm on day 5 now.
I don't want to finish the pack and carry on bleeding for the next month, but I also don't want to just stop taking it now and wait a cycle before starting a new pack. So I was wondering if it would safe to have a break now, then resume the rest of the pack next week. I'm not a medical professional, but I can't see how taking a break after 68 days would be any different to taking a break after 63 days (three packs).
Would it be OK for me to have a break now and start the rest of the pack next week?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.